Author Topic: I made my pois worsen to continous pois  (Read 2254 times)

sayman

  • Newbie
  • *
  • Posts: 14
I made my pois worsen to continous pois
« on: May 26, 2019, 06:35:51 AM »
One day i orgasm after taking mirtazepine that makes my continous pois.now i always feel brain fog, tight head and heavy head with other sleep problems.I didn't know what happened to me.I can not find any solution to this .please any advice on this
« Last Edit: May 26, 2019, 07:36:28 AM by sayman »

Nas

  • Hero Member
  • *****
  • Posts: 1081
Re: I made my pois worsen to continous pois
« Reply #1 on: May 26, 2019, 01:22:03 PM »
Hey Sayman
How many days after orgasm are you in right now?

Quantum

  • Administrator
  • Hero Member
  • *****
  • Posts: 1459
Re: I made my pois worsen to continous pois
« Reply #2 on: May 26, 2019, 03:37:03 PM »
Are you still taking mirtazapine now?   If not, for how long had you been taking it, and for how long did you stop it ?
You are 100% responsible for what you do with anything I post on this forum and of any consequence it could have for you.  Forum rule: ""Do not use POISCenter as a substitute for, or to give, medical advice" Read the remaining part at http://poiscenter.com/forums/index.php?topic=1.msg10259#msg10259

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 5617
  • All of us working together to defeat POIS!
Re: I made my pois worsen to continous pois
« Reply #3 on: May 26, 2019, 04:52:47 PM »
sayman, sorry to hear about your continuing POIS symptoms.
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business

sayman

  • Newbie
  • *
  • Posts: 14
Re: I made my pois worsen to continous pois
« Reply #4 on: May 27, 2019, 01:55:28 AM »
I do not take mirtazepine now.my continous pois happend 6 month ago.

sayman

  • Newbie
  • *
  • Posts: 14
Re: I made my pois worsen to continous pois
« Reply #5 on: June 18, 2019, 06:17:16 AM »
Now this weird problem lessen by lorazepam.I eat lorazepam and continous pois gone.but not for forever.i have some sleep issue .that is my main pri
ority

Quantum

  • Administrator
  • Hero Member
  • *****
  • Posts: 1459
Re: I made my pois worsen to continous pois
« Reply #6 on: June 18, 2019, 08:42:12 AM »
Now this weird problem lessen by lorazepam.I eat lorazepam and continous pois gone.but not for forever.i have some sleep issue .that is my main pri
ority

Hi sayman,

Lorazepam is an anxiolytic drug, meaning that it lowers anxiety.  So, if you get relief from lorazepam, chances are that what you call "continuous POIS" is chronic anxiety, you should check this with your physician or a health professional.   


I had general anxiety disorder ( GAD ) in the past, and of course, it was a lot worst when in POIS.   During a POIS "attack"  , my anxiety level was higher still.   

I had multiple issues beside POIS, and had to work on each of them.   So, I also worked hard on lowering my anxiety level.  I have shared many of my way of doing it in my POIS control method at http://poiscenter.com/forums/index.php?topic=2090.msg16604#msg16604  , but I can list here some of the things I did and still do:   regular exercise, daily meditation, weekly psychotherapy with a compassionate psychologist ( the heart qualities of the therapist is important !), yoga, breathing techniques, avoiding food that were bad for my anxiety ( for example, I never drink coffee), stress management, and so on....


I still think that POIS, as Waldinger put it, resolve spontaneously after a fixed period of time, usually the same duration for any individual POIS sufferer.   When some symptoms become chronic, I personally think that it is an additional, underlying issue.  Symptoms of this other condition can be worsen by POIS, and there can be an overlap of symptoms. But when some of these symptoms become chronic, I think there is another condition that needs to be diagnosed, like chronic anxiety, or depression, or chronic fatigue syndrome, or else, depending of those chronic symptoms. 

I also think that POIS is such a burden on someone's life that it is not surprising that, after a few years of POIS, and considering that major impact it has on one's life projects ( relationship, family, work, social life,...), that POIS is causing those secondary, chronic conditions.  For example, I have no doubt that having POIS for some time can lead to develop a depressive state, secondary to POIS, or a chronic anxiety problem, secondary to having POIS.    Once those conditions are installed, I feel they have to be diagnosed and treated on their own.

Take care of yourself, sayman, and don't hesitate to get professional help for your chronic condition.
You are 100% responsible for what you do with anything I post on this forum and of any consequence it could have for you.  Forum rule: ""Do not use POISCenter as a substitute for, or to give, medical advice" Read the remaining part at http://poiscenter.com/forums/index.php?topic=1.msg10259#msg10259

sayman

  • Newbie
  • *
  • Posts: 14
Re: I made my pois worsen to continous pois
« Reply #7 on: June 19, 2019, 12:54:55 AM »
But I did not feel sleepy after lorazepam.it reduces my anxity.brain fog.brain tightnessand head pressure.now I just need to manage my sleep.

nanna1

  • Sr. Member
  • ****
  • Posts: 355
Re: I made my pois worsen to continous pois
« Reply #8 on: August 14, 2019, 08:05:45 AM »
Hi sayman,

  Mirtazepine supresses the immune system. More specifically, it lowers neutrophil count (neutropenia):
---Sertraline- and Mirtazapine-Induced Severe Neutropenia (2005)
---Mirtazapine-Induced Thrombocytopenia and Neutropenia (2012)
---Repeated episodes of neutropenia triggered by mirtazapine. (2009)

  Neutrophils belong to the innate immune system of your white blood cells. Your innate immune system (macrophage, dendritic cells, neutrophils, natural killer cells...) is the first line of defense against infections (and cancer). Anything that suppresses (lowers) the innate immune response will allow latent infections in your body to reactivate and spread. And this activation of latent infections will make you feel sick or give you flu-like symptoms depending of the type of latent pathogens and location of the infections in the body. In other words, a suppressed innate immune system will give you similar symptoms as a viral/bacterial/fungal infection. Suppressing (reducing) the effector cells (natural killer cells, neutrophils, gamma-delta T cells) will give symptoms similar to sickness since these are the cells that directly attack and suppress pathogens.

  Lorazepam is a GABAA activator. Stimulating GABAA can suppress certain inflammatory pathways like the (omega-6) arachidonic acid cascade (Reciprocal Regulation of Fatty Acid Release In The Brain By Gaba and Glutamate). But it does not activate the sleep related receptors GABAB, glycine receptor or melatonin receptor. Taking beta-alanine, glycine and melatonin can more effectively stimulate these receptors. However, it can be dangerous to take natural GABA/glycine/melatonin activators with lorazepam. So please consult your doctor about any interactions or other safety issues before experimenting with these supplements.

  Even though you no longer feel sick from mirtazepine, it sill may be worth it to boost your immune system as much as possible. I hope this helps :)
« Last Edit: August 14, 2019, 03:57:49 PM by nanna1 »
POIS clusters: 1,3,4,5,7
POIS criteria: 1,2,3,4,5
2 stacks that give me complete relief of POIS symptoms are listed here: POIS cure: theory & supplement stack
Find medical test: https://www.findlabtest.com/

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 5617
  • All of us working together to defeat POIS!
Re: I made my pois worsen to continous pois
« Reply #9 on: August 15, 2019, 04:26:25 PM »
Thanks, nanna1
« Last Edit: August 15, 2019, 10:54:43 PM by demografx »
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business